Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Which Has Less Side Effects Viramune Or Intelence

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Intelence

Brand name: Intelence Generic name: etravirine, or ETR Class: Non-nucleoside reverse transcriptase inhibitor (non-nucleoside, NNRTI, or non-nuke) Manufacturer: Janssen Therapeutics, www.intelence-info.com , (800) JANSSEN (526-7736) AWP: $1,033.99/month Standard Dose: One 200 mg tablet, or two 100 mg tablets, twice a day, with food. People unable to swallow pills can dissolve tablets in water. Take missed dose as soon as possible,...
Ask the Experts

RE: Viramune Side Effects

Dr. Conway---Thanks for your response to my question about Viramune side effects. At 90 days on Viramune/Viread/Epivir my VL is at 73 and my T-cells were up to 385 from 270 (90 days ago). My VL was 32,000 90 days ago. My blood chemistry is the...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
I am glad things are going well for you and that the site is helpful to you. Keep up with this combination, and you will probably do fine. Make sure that you are comfortable with the concept of ADHERENCE to therapy, and how you can make your drug... Read more »

Truvada & Viramune side effects

I have been treatment naive for just over 4 years and recently started on Truvada & Viramune due to a declining CD4%. I felt toxic and miserable the second week of the treatment and stopped the Viramune and phased out the Truvada as recommended...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Many patients will have side effects from differing HIV medications during the first weeks of therapy. Depending on the specific problems, often a switch can be made to an alternative regimen. Viramune can decrease the Zoloft and/or the alprzolam... Read more »

Side effects of Combovir/Viramune what to expect?

hi, i have been looking for info about combovir w/ viramune but have not found much. I plan to begin that line of treatment the 19th and i am feeling some unexpected excitement about getting started. (My ID doctor's enthusiasm is rubbing of on...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Combivir sounds like it would be a part of whatever regimen you might start so I will focus on the Viramune. The major issues with Viramune are a rash/hypersensitivity reaction during the first several weeks/months and liver irritation. Probably... Read more »

Isentress and Intelence side effects?

I recently dropped Reyataz/Norvir for a combo of isentress and intelence. Mostly due to the lipodystrophy, giving me some effort to work it off.Over the course of 3 days, I've started having a slightly embarrassing side effect. When I go to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I have not had any of my patients experience mucous rectal discharge due to raltegravir or etravirine though some patients have deloped more general loose stools that usaully abated over several weeks. Local or more generalized gut infections may... Read more »
Connect With Others

Isentress and Intelence side effects

Posted by nevereasy, 2 Replies
Anyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »

Question for males on Intelence and/or Isentress.

Posted by Monchhichi, 1 Reply
Are there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects... Read more »

Day 38 of Truvada / Viramune

Posted by Augustus, 2 Replies
Reached undetectable in 30 days. I was ecstatic to hear that. Only minor side effects, like a moderate fever for four days after starting the HAART regimen... and twice vomited for no reason. Never do that normally. Had to be the body adjusting... Read more »

Abacavir,Viread,Viramune

Posted by Anonymous, 1 Reply
I am on day 4 of my new combo.., epivir, abacar(ziagen),Viramune, and viraed. It sucks. I feel lousy all of the time..has anyone else gone down this road before?

Read more »